# SDR DALA2022062104331

- Difficulty date: June 17, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 20,548 hours, 8,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8782577) DURING INSPECTION FOUND EMERGENCY EXIT LIGHT AT SEAT 22B INOP (AFT SIDEWALL), NEED POWER SUPPLY, COVER REMOVED AT 26A. REPLACED PWR SUPPLY & BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD. REINSTALLED COVER AT 26A. A/C OK FOR SVC.
